Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor

Posted by Noa on November 23, 1999, at 22:07:18

In reply to Going off Effexor, posted by Nash McCutchen on November 23, 1999, at 20:58:00

I don't know the answer to this, but I have heard it can be rough. I am starting lithium tomorrow. If I hadn't I might have started parnate, which would mean washing out on effexor, and I was thinking I might need to go into the hospital for that, both for the withdrawal, but also for the depression during the washout period, which is not the issue for you. But the withdrawal is something I was afraid of.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:15708